American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57S17) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 40 found      Go to page: 1 2

[1] Ian Hambleton and Özgün Ünlü. Free actions of finite groups on $S^n \times S^n$. Trans. Amer. Math. Soc. 362 (2010) 3289-3317. MR 2592957.
Abstract, references, and article information   
View Article: PDF

[2] Bo Chen and Zhi Lü. Corrections to ``Involutions fixing $\mathbb{RP}^{\text{odd}}\sqcup P(h,i)$, II''. Trans. Amer. Math. Soc. 358 (2006) 5635-5638. MR 2238930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Bernhard Hanke and Volker Puppe. Equivariant Gysin maps and pulling back fixed points. Trans. Amer. Math. Soc. 358 (2006) 687-702. MR 2177036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Roberto Paoletti. Szegö kernels and finite group actions. Trans. Amer. Math. Soc. 356 (2004) 3069-3076. MR 2052941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Zhi Lü. Involutions fixing ${\mathbb{RP}}^{\text{odd}} \sqcup P(h,i)$, II. Trans. Amer. Math. Soc. 356 (2004) 1291-1314. MR 2034310.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Zhi Lü. Semi-linear homology $G$-spheres and their equivariant inertia groups. Trans. Amer. Math. Soc. 356 (2004) 61-71. MR 2020024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Zhi Lü. Involutions fixing $\mathbb{RP}^{\text{odd}}\sqcup P(h,i)$, I. Trans. Amer. Math. Soc. 354 (2002) 4539-4570. MR 1926888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Norihiko Minami. Hecke algebras and cohomotopical Mackey functors. Trans. Amer. Math. Soc. 351 (1999) 4481-4513. MR 1487626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Martin Raussen. Circle actions on rational homology manifolds and deformations of rational homotopy types . Trans. Amer. Math. Soc. 347 (1995) 137-153. MR 1273540.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Yimin Yang. On the coefficient groups of equivariant $K$-theory . Trans. Amer. Math. Soc. 347 (1995) 77-98. MR 1257645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Mark Hughes. Symmetries of homotopy complex projective three spaces . Trans. Amer. Math. Soc. 337 (1993) 291-304. MR 1164199.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] W. H. Holzmann. An equivariant torus theorem for involutions . Trans. Amer. Math. Soc. 326 (1991) 887-906. MR 1034664.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Daniel Berend and Gabriel Katz. Concentrated cyclic actions of high periodicity . Trans. Amer. Math. Soc. 323 (1991) 665-689. MR 1005074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Yong Seung Cho. Finite group actions on the moduli space of self-dual connections. I . Trans. Amer. Math. Soc. 323 (1991) 233-261. MR 1010409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Washington Mio. Nonlinearly equivalent representations of quaternionic $2$-groups . Trans. Amer. Math. Soc. 315 (1989) 305-321. MR 937879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Peter Symonds. The cohomology representation of an action of $C\sb p$ on a surface . Trans. Amer. Math. Soc. 306 (1988) 389-400. MR 927696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Dariusz M. Wilczyński. Group actions on the complex projective plane . Trans. Amer. Math. Soc. 303 (1987) 707-731. MR 902793.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Mark Steinberger and James West. Approximation by equivariant homeomorphisms. I . Trans. Amer. Math. Soc. 302 (1987) 297-317. MR 887511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Alejandro Adem. ${\bf Z}/p{\bf Z}$ actions on $(S\sp n)\sp k$ . Trans. Amer. Math. Soc. 300 (1987) 791-809. MR 876479.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Allan L. Edmonds. Construction of group actions on four-manifolds . Trans. Amer. Math. Soc. 299 (1987) 155-170. MR 869405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Stefan Waner. Fixed sets of framed $G$-manifolds . Trans. Amer. Math. Soc. 298 (1986) 421-429. MR 857451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Peter J. Kahn. Rational Moore $G$-spaces . Trans. Amer. Math. Soc. 298 (1986) 245-271. MR 857443.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Peter J. Kahn. Equivariant homology decompositions . Trans. Amer. Math. Soc. 298 (1986) 273-287. MR 857444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Allan L. Edmonds. A topological proof of the equivariant Dehn lemma . Trans. Amer. Math. Soc. 297 (1986) 605-615. MR 854087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Yoshinobu Kamishima. Conformally flat manifolds whose development maps are not surjective. I . Trans. Amer. Math. Soc. 294 (1986) 607-623. MR 825725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Daniel Henry Gottlieb. The trace of an action and the degree of a map . Trans. Amer. Math. Soc. 293 (1986) 381-410. MR 814928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Amir Assadi and William Browder. On the existence and classification of extensions of actions on submanifolds of disks and spheres . Trans. Amer. Math. Soc. 291 (1985) 487-502. MR 800249.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Daniel H. Gottlieb, Kyung B. Lee and Murad Özaydin. Compact group actions and maps into $K(\pi,1)$-spaces . Trans. Amer. Math. Soc. 287 (1985) 419-429. MR 766228.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] E. Luft and D. Sjerve. Involutions with isolated fixed points on orientable $3$-dimensional flat space forms . Trans. Amer. Math. Soc. 285 (1984) 305-336. MR 748842.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] M. E. Feighn. Actions of finite groups on homotopy $3$-spheres . Trans. Amer. Math. Soc. 284 (1984) 141-151. MR 742416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 40 found      Go to page: 1 2